? Acta Mathematica Sinica, English Series
Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
 
Acta Mathematica Sinica, English Series
2018 Vol.34 No.3
Published 15 March 2018

Articles
Articles
297
Preface
2018 Vol. 34 (3): 297-298 [Abstract] ( 9 ) [HTML 1KB] [PDF 38KB] ( 110 )
299 Jacopo GANDINI
Embeddings of Spherical Homogeneous Spaces
2018 Vol. 34 (3): 299-340 [Abstract] ( 28 ) [HTML 1KB] [PDF 501KB] ( 125 )
341 Bernhard KRÖTZ, Henrik SCHLICHTKRULL
Harmonic Analysis for Real Spherical Spaces
2018 Vol. 34 (3): 341-370 [Abstract] ( 28 ) [HTML 1KB] [PDF 371KB] ( 109 )
371 Nicolas PERRIN
Sanya Lectures: Geometry of Spherical Varieties
2018 Vol. 34 (3): 371-416 [Abstract] ( 28 ) [HTML 1KB] [PDF 519KB] ( 119 )
417 Guido PEZZINI
Lectures on Wonderful Varieties
2018 Vol. 34 (3): 417-438 [Abstract] ( 30 ) [HTML 1KB] [PDF 312KB] ( 133 )
439 Stéphanie CUPIT-FOUTOU, Dmitry A. TIMASHEV
Orbits of Real Semisimple Lie Groups on Real Loci of Complex Symmetric Spaces
2018 Vol. 34 (3): 439-453 [Abstract] ( 29 ) [HTML 1KB] [PDF 246KB] ( 119 )
454 Kiumars KAVEH, Kiumars KAVEH
Spherical Tropical Geometry: a Survey of Recent Developments
2018 Vol. 34 (3): 454-465 [Abstract] ( 31 ) [HTML 1KB] [PDF 233KB] ( 108 )
466 Shin-Young KIM, Kyeong-Dong PARK
Standard Embeddings of Smooth Schubert Varieties in Rational Homogeneous Manifolds of Picard Number 1
2018 Vol. 34 (3): 466-487 [Abstract] ( 31 ) [HTML 1KB] [PDF 339KB] ( 114 )
488 Bernhard KRÖTZ, Eitan SAYAG, Henrik SCHLICHTKRULL
Geometric Counting on Wavefront Real Spherical Spaces
2018 Vol. 34 (3): 488-531 [Abstract] ( 29 ) [HTML 1KB] [PDF 511KB] ( 101 )
532 Duo LI
Two-dimensional Irreducible Algebraic Semigroups
2018 Vol. 34 (3): 532-541 [Abstract] ( 33 ) [HTML 1KB] [PDF 220KB] ( 105 )
542 Boris PASQUIER
The Log Minimal Model Program for Horospherical Varieties Via Moment Polytopes
2018 Vol. 34 (3): 542-562 [Abstract] ( 27 ) [HTML 1KB] [PDF 301KB] ( 104 )
563 Kay PAULUS, Guido PEZZINI, Bart VAN STEIRTEGHEM
On Some Families of Smooth Affine Spherical Varieties of Full Rank
2018 Vol. 34 (3): 563-596 [Abstract] ( 29 ) [HTML 1KB] [PDF 462KB] ( 129 )
Acta Mathematica Sinica, English Series
      Selected Articles
      Current Issue
      Archive (Full text since 1985)
      Email Alert
      
      Read Articles
      Download Articles
  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7